Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Corrigendum to “Strongly self-absorbing $\mathrm {C}^*$-dynamical systems”


Author: Gábor Szabó
Journal: Trans. Amer. Math. Soc. 373 (2020), 7527-7531
MSC (2010): Primary 46L55
DOI: https://doi.org/10.1090/tran/8115
Published electronically: July 9, 2020
Original Article: Trans. Amer. Math. Soc. 370 (2018), 99-130.
MathSciNet review: 4155215
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We correct a mistake that appeared in the first section of the original article, which appeared in Tran. Amer. Math. Soc. 370 (2018), 99–130. Namely, Corollary 1.16 was false as stated and was subsequently used in later proofs in the paper. In this note it is argued that all the relevant statements after Corollary 1.16 can be saved with at most minor modifications. In particular, all the main results of the original paper remain valid as stated, but some intermediate claims are slightly modified or proved more directly without Corollary 1.16.


References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 46L55

Retrieve articles in all journals with MSC (2010): 46L55


Additional Information

Gábor Szabó
Affiliation: Department of Mathematics, KU Leuven, Celestijnenlaan 200b box 2400, B-3001 Leuven, Belgium
MR Author ID: 1103496
ORCID: 0000-0001-7963-8493
Email: gabor.szabo@kuleuven.be

Received by editor(s): October 30, 2019
Received by editor(s) in revised form: January 14, 2020
Published electronically: July 9, 2020
Additional Notes: This work was supported by a start-up grant of KU Leuven and an internal research grant of KU Leuven.
Article copyright: © Copyright 2020 American Mathematical Society